# SDR SIMA20210415004

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,735 hours, 43,145 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Leak
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLD 2 LEAK ON CLIMB OUT DECLARED EMERGENCY -C/A-SUSPECT BAD DUCT LEAK DETECTOR.PERFORMED CONTINUITY TEST FORM CONNECTOR J1020 PN A-6 TO GROUND IAW SWPM 20-20-03. CONTINUITY TEST GOOD PIN A-6 HAS NO CONTINUITY TO GROUND.
